# SDR CALA2020010600059

- Difficulty date: December 29, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 88,685 hours, 8,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019: L/H #1 DOOR EMER LT POWER SUPPLY(M33424) DEEP CYCLE CHECK FAIL.REF NR LP 9130210 L/H DOOR 1 DOOR EMER LT POWER SUPPLY M33424 BATTERY PACK REPLACE D AND OP TEST CARRIED OUT WITH NORMAL RESULT IAW AMM 33-51-06
